RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical Physics and Computer Simulation:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2016, Issue 1(32), Pages 11–23 (Mi vvgum91)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Nonlinear integro-differential equation of pseudoparabolic type with nonlocal integral condition

T. K. Yuldashev

Institute of Computer Science and Telecommunications, Siberian State Aerospace University, Krasnoyarsk

Abstract: The mathematical modeling of many processes occurring in the real world leads to the study of direct and inverse problems for equations of mathematical physics. Direct problems for partial differential and integro-differential equations by virtue of their importance in the application are one of the most important parts of the theory of differential equations. In the case, when the boundary of the flow of physical process is not applicable for measurements, as an additional information can be used on nonlocal conditions in the integral form.
We propose a method of studying the one-value solvability of the nonlocal problem for a nonlinear third-order integro-differential equation. Such type of differential equations models many natural phenomena and appears in many fields of sciences. For this reason, a great importance was given to this type of equations in the works of many researchers.
We use the Fourier method of separation of variables. The application of this method of separation of variables can improve the quality of formulation of the given problem and facilitate the processing procedure.
So in this article the author studies the questions of one-value solvability of nonlocal mixed-value problem for nonlinear pseudoparabolic type of integro-differential equation. By applying the Fourier method of separation of variables, the author obtained the countable system of nonlinear integral equations (CSNIE). The theorem of one-value solvability of CSNIE is proved using the method of successive approximations in combination with the method of compressing mapping. Further the author showed the convergence of Fourier series to unknown function—to the solution of the nonlocal mixed-value problem. It is also checked that the solution of the given is smooth. Every estimate was obtained with the help of the Holder inequality, Minkovski inequality and Bessel-type inequality. This paper advances the theory of nonlinear partial integro-differential equations.

Keywords: mixed-value problem, integro-differential equation, pseudoparabolic-type equation, nonlocal integral condition, one-value solvability.

DOI: https://doi.org/10.15688/jvolsu1.2016.1.2

Full text: PDF file (487 kB)
References: PDF file   HTML file

UDC: 517.968
BBK: 22.161

Citation: T. K. Yuldashev, “Nonlinear integro-differential equation of pseudoparabolic type with nonlocal integral condition”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2016, no. 1(32), 11–23

Citation in format AMSBIB
\Bibitem{Yul16}
\by T.~K.~Yuldashev
\paper Nonlinear integro-differential equation of pseudoparabolic type with nonlocal integral condition
\jour Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica
\yr 2016
\issue 1(32)
\pages 11--23
\mathnet{http://mi.mathnet.ru/vvgum91}
\crossref{https://doi.org/10.15688/jvolsu1.2016.1.2}


Linking options:
  • http://mi.mathnet.ru/eng/vvgum91
  • http://mi.mathnet.ru/eng/vvgum/y2016/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Smeshannoe differentsialnoe uravnenie tipa Bussineska”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 2(33), 13–26  mathnet  crossref
    2. T. K. Yuldashev, “Nelokalnaya kraevaya zadacha dlya neodnorodnogo psevdoparabolicheskogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 42–54  mathnet  crossref
  • Mathematical Physics and Computer Simulation
    Number of views:
    This page:181
    Full text:84
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019